# SDR DHL2005745010

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 300 CREW NOTICED BURNING ODOR IN COCKPIT AND NOTED L-1 OVERHEAT LIGHT ILLUMINATED TURNED OFF L-1 OVERHEAT LIGHT BURNING ODOR WENT AWAY.  TRANSFERRED TO DMI  21743 PER 727 MEL 30-15 CAT C PLACARDS INSTALLED.  REF DMI CONTROL 21743  AT FL 300 CREW NOTICED L-1 WINDOW O/H  LIGHT & BURNING ODOR.  L1 WINDOW & RESISTANCE CKS WITHIN LIMITS. SWAPPED OVERHEAT SENSORS TO PRIMARY IAW MM 30-41-42 OPS CK GOOD.  NO BURNING ODOR  NOTED.  THIS CLEARS DMI 21743.
